# SDR 2001UALA00891

- Difficulty date: May 31, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N317UA
- Make and model: Boeing 737322
- Aircraft serial: 23949
- Aircraft time: 41,938 hours, 22,500 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME DENTED AT BS 767, ABOVE STR 24L.  ACCOMPLISHED FRAME DOUBLER REPAIR.  MAJOR REPAIR ACCOMPLISHED.
